thanks for checking back in. sorry you couldn't see a doc but sounds like the pharmacist was thorough and helpful. i would definitely follow her advice.
the only additional thing i can suggest is to take pictures of the rash if you can. if the rash changes (better, worse, different) or appears on other areas of the body, take more pix. i would definitely see the dermatologist on wednesday, even if the rash has vanished by then. bring the pictures as they could help with diagnosis, particularly if the rash changed or disappeared.
if it is "just" contact dermatitis or a stress-related erythema, the rash could disappear very quickly, and only coincidentally to your reduction of gabapentin. it would be a pity to have to d/c your med permanently after all your hard work with it, and its positive effects and possible benefits for pain. the doc may be able to determine whether the erythema is serious and whether or not it is gabapentin-related. the doc may give you an all-clear to resume the drug.
take care of the whole of you meanwhile. do things you find soothing. wear soothing clothes and pick colors you find comforting in the moment. seek relaxation in as many ways possible. sleep, meditation, tv-reruns, walking barefoot on the grass, glass of wine, having hubby drive you to the beach. whatever works to help you reduce your stress level a notch or six.
i am sending you soothing vibes.
have a good evening breaking in the new year, if you do that. (we did, but quite frankly it sucked this year.)
~ waves ~ from 2013 ... off to a grumpy start.